Journal article icon

Journal article

A Note on Cycle Lengths in Graphs

Actions


Access Document


Publisher copy:
10.1007/s003730200035

Authors


Haxell, PE More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
Graphs and Combinatorics
Volume:
18
Issue:
3
Pages:
491-498
Publication date:
2002-10-01
DOI:
EISSN:
1435-5914
ISSN:
0911-0119
URN:
uuid:d2c342e2-add8-42bf-a790-1533087d306a
Source identifiers:
199412
Local pid:
pubs:199412

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP